Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the structure of unitary groups


Author: Jean Dieudonné
Journal: Trans. Amer. Math. Soc. 72 (1952), 367-385
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9947-1952-0049198-2
MathSciNet review: 0049198
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Involutorial simple algebras and real Riemann matrices, Ann. of Math. vol. 36 (1935) pp. 886-964. MR 1503260
  • [2] E. Artin and G. Whaples, The theory of simple rings, Amer. J. Math. vol. 65 (1943) pp. 87-107. MR 0007391 (4:129c)
  • [3] E. Cartan, Les groupes réels simples, finis et continus, Ann. École Norm. (3) vol. 31 (1914) pp. 263-355. MR 1509178
  • [4] J. Dieudonné, Les déterminants sur un corps non commutatif, Bull. Soc. Math. France vol. 71 (1943) pp. 27-45. MR 0012273 (7:3a)
  • [5] -, Sur les groupes classiques, Actualités Scientifiques et Industrielles, no. 1040, Paris, Hermann, 1948.
  • [6] I. Kaplansky, Forms in infinite-dimensional spaces, Anais da Academia Brasileira de Ciencias vol. 22 (1950) pp. 1-17. MR 0037285 (12:238a)
  • [7] C. Rosati, Sulle matrici di Riemann, Rend. Circ. Mat. Palermo vol. 53 (1929) pp. 79-134.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1952-0049198-2
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society